# SDR MALA040535

- Difficulty date: August 17, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 14,221 hours, 15,523 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220370123
- Part serial: 3304
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADC FAILED IN FLIGHT.  PERFORMED QRH RESET CB'S F15 & F-14 ADC RETURNED AND FAILED A SECOND TIME.  AIR RETURN TO DTW.  MAINTENANCE REMOVED & REPLACED ADC P/N ON  622-4401-001, S/N ON 8129, P/N OFF 822-0370-123, S/N OFF 3304.  OP CHECKS GOOD IAW THE SF340 MM CH 34-12-00-5.
